# SDR EE4Y2023122819072

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 36,663 hours, 23,950 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 17003922001
- Part serial: NA
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, FROM FR04+165MM TO FR05+170MM, BETWEEN STRINGER 23RH+45MM AND STRINGER 25RH+95MM, EXTERNAL SKIN WITH EXISTING REPAIR WITHOUT TRACEABILITY OF MATERIALS. NOTE: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD2023-190-029872 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2023- 18861-R00 INSTRUCTIONS ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N199 SPECIAL ITEMS : 21-84 ).
